# SDR REXA2014020400177

- Difficulty date: February 4, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 29,420 hours, 26,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY OVERHEAD EMERGENCY EXIT SIGN CRACKED.  R & R GALLEY OVERHEAD EMERGENCY EXIT SIGN IAW AMM 33-51-14
